# SDR ABXA9701775

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911301502
- Condition: Corroded
- Location: Ws 164
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING REAR SPAR CRACKED AT STATION 164 FLAP HINGE FITTING, LOWER INBOARD ATTACH STUD.  REPAIRED RIGHT WING REAR SPAR IAW ABX EA 57110027-002, SERVICE BULLETIN 57-146 AND DOUGLAS SERVICE REWORK DRAWING J060271.
